Have you ever wondered why some people get temporary side effects after vaccines? Here’s the science behind it!
What Temporary Side Effects?
Some people have reported that after getting partially vaccinated or fully vaccinated, they experience some side effects. These can include headache, fatigue and fever or soreness.
Is This Wrong or Concerning?
Not at all! In fact, these are signs that your immune system is revving up which is a normal response to vaccines. Side effects are common and should not be scary. Doctors suggest not to plan anything strenuous in the day after you get your vaccine.
What’s The Science Behind It?
Behind the side effects, what’s happening is not that complex. Think of it this way, the immune system has two arms and the first get active as soon as the body detects an intruder. As a result, white blood cells swarm to the site and prompt inflammation. That is why you get chills, soreness, fatigue, and other side effects.
However, this rapid-response step of your immune system can get slower with age. That is also one reason why younger people are reporting side effects more often than older people. Also, it may be true that some vaccines may prompt more side effects than others.
More About The Vaccine
However, it is important to note that everyone reacts differently. If you do not feel anything a day or two after doses, don’t think the vaccine isn’t working.
Behind the scenes, these shots also set in motion the second arm of your immune system. That is in fact when you will get real protection from the virus by producing antibodies.
An Ignored Side Effect
Another side effect that’s been scaring people a lot is a temporary swelling in the lymph nodes. As the immune system activates, it also can cause lymph nodes to temporarily swell. Especially such as those under the arm. Hence, women are encouraged to schedule routine mammograms ahead of COVID-19 vaccination to not mistake a swollen node for cancer.
Lastly, doctors are trying to determine whether temporary heart inflammation that can occur with many types of infections also be an unusual side effect after the mRNA vaccines. These are the kind of vaccines made by Pfizer and Moderna. U.S. health officials have not commented yet but they say they’re monitoring a small number of reports for now.
Stay tuned to Brandsynario for the latest news and updates.